Free Access
Issue
ESAIM: M2AN
Volume 23, Number 1, 1989
Page(s) 103 - 128
DOI https://doi.org/10.1051/m2an/1989230101031
Published online 31 January 2017
  1. S. AGMON, A. DOUGLIS, L. NIRENBERG, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. Pure Appl. Math., 12 (1959), pp. 623-727. [MR: 125307] [Zbl: 0093.10401]
  2. D. N. ARNOLD, F. BREZZI, Mixed and nonconforming finite element methods : implementation, post-processing and error estimates, R.A.I.R.O. Model. Math Anal. Numér, 19, 1 (1985), pp. 7-35. [EuDML: 193443] [MR: 813687] [Zbl: 0567.65078]
  3. F. BREZZI, On the existence, uniqueness and approximation of saddle-point problems arising from Lagrangian multipliers, R.A.I.R.O. Anal. Numér., 2 (1974), pp. 129-151. [EuDML: 193255] [MR: 365287] [Zbl: 0338.90047]
  4. F. BREZZI, J. Jr. DOUGLAS, R. DURÁN, M. FORTIN, Mixed finite elements for second order elliptic problems in three variables, Numer. Math., 51 (1987) pp. 237-250. [EuDML: 133194] [MR: 890035] [Zbl: 0631.65107]
  5. F. BREZZI, J. Jr. DOUGLAS, M. FORTIN, L. D. MARINI, Efficient rectangular mixed finite elements in two and three space variables, R.A.I.R.O. Model. Math. Anal. Numér., 21, 4 (1987), pp. 581-604. [EuDML: 193515] [MR: 921828] [Zbl: 0689.65065]
  6. F. BREZZI, J. Jr. DOUGLAS, L. D. MARINI, Two families of mixed finite elements for second order elliptic problems, Numer. Math., 47 (1985), pp. 217-235. [EuDML: 133032] [MR: 799685] [Zbl: 0599.65072]
  7. F. BREZZI, J. Jr. DOUGLAS, L. D. MARINI, Variable degree mixed methods for second order elliptic problems, Mat. Apl. Comput., 4 (1985), pp. 19-34. [MR: 808322] [Zbl: 0592.65073]
  8. P. G. CIARLET, The finite element method for elliptic problems, North Holland, Amsterdam, 1978. [MR: 520174] [Zbl: 0383.65058]
  9. J. Jr. DOUGLAS, J. E. ROBERTS, Global estimates for mixed methods for second order elliptic equations, Math. Comp., 44, 169 (1985), pp. 39-52. [MR: 771029] [Zbl: 0624.65109]
  10. R. G. DURÁN, Error analysis in Lp, 1 ≤ p ≤ ∞ for mixed finite element methods for linear and quasi-linear elliptic problems, R.A.I.R.O, Model. Math Anal. Numér., 22, 3 (1988), pp. 371-387. [EuDML: 193534] [Zbl: 0698.65060]
  11. L. GASTALDI, R. H. NOCHETTO, Optimal L∞-error estimates for nonconforming and mixed finite element methods of the lowest order, Numer. Math., 50, 3 (1987), pp. 587-611. [EuDML: 133174] [MR: 880337] [Zbl: 0597.65080]
  12. L. GASTALDI, R. H. NOCHETTO, On L∞-accuracy of mixed finite element methods for second order elliptic problems, Mat. Api. Comput., 7 (1988), pp. 13-39. [MR: 965675] [Zbl: 0677.65104]
  13. C. JOHNSON, V. THOMEE, Error estimates for some mixed finite element methods for parabolic type problems, R.A.I.R.O. Anal. Numér., 15, 1 (1981), pp. 41-78. [EuDML: 193370] [MR: 610597] [Zbl: 0476.65074]
  14. F. NATTERER, Über die punktweise konvergenz finiter Elemente, Numer. Math, 25, 1 (1975), pp. 67-78. [EuDML: 132361] [MR: 474884] [Zbl: 0331.65073]
  15. J. NEDELEC, Mixed finite elements in R3, Numer. Math., 35 (1980), pp. 315-341. [EuDML: 186293] [MR: 592160] [Zbl: 0419.65069]
  16. J. A. NITSCHE, L∞-convergence of finite element approximations Mathematical aspects of the Finite Element Methods, Lectures Notes in Math. N. 606, Springer-Verlag, New York, 1977, pp. 261-274. [MR: 488848] [Zbl: 0362.65088]
  17. J. A. NITSCHE, Schauder estimates for finite element approximations on second order elliptic boundary value problems. Proceedings of the Special Year in Numerical Analysis, Lectures Notes N. 20, Univ. of Maryland, Babuska, Liu, Osborn eds., 1981, pp. 290-343.
  18. R. RANNACHER, Zur L∞-Konvergenz linearer finiter elemente beim Dirichlet- Problem, Math. Z., 149 (1976), pp. 69-77. [EuDML: 172382] [MR: 488859] [Zbl: 0321.65055]
  19. R. RANNACHER, R. SCOTT, Some optimal error estimates for piecewise linear finite element approximations, Math. Comp., 38, 158 (1982), pp. 437-445. [MR: 645661] [Zbl: 0483.65007]
  20. P. A. RAVIART, J. M. THOMAS, A mixed finite element method for second order elliptic problems, Mathematical Aspects of the Finite Element Methods, Lecture Notes in Math. N. 606, Springer-Verlag, New York, 1977, pp. 292-315. [MR: 483555] [Zbl: 0362.65089]
  21. R. SCHOLZ, L∞-convergence of saddle-point approximations for second order problems, R.A.I.R.O. Anal. Numér., 11, 2 (1977), pp. 209-216. [EuDML: 193297] [MR: 448942] [Zbl: 0356.35026]
  22. R. SCHOLZ, Optimal L∞-estimates for a mixed finite element method for elliptic and parabolic problems, Calcolo, 20 (1983), pp. 355-377. [MR: 761790] [Zbl: 0571.65092]
  23. R. SCHOLZ, A remark on the rate of convergence for a mixed finite element method for second order problems, Numer. Funct. Anal. Optim, 4 (3) (1981-1982), pp. 269-277. [MR: 665363] [Zbl: 0481.65066]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you